MathSciNet Relay Station
MathSciNet bibliographic data
MR1707504 (2001b:46016) 46B07 (46B08)
Basallote, Manuela; Díaz-Madrigal, Santiago Finite representability of operators in the sense of Bellenot. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3259–3268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement